# SDR QXEA2021051600238

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 21,394 hours, 23,130 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Relay
- Part number: JCD4N103
- Condition: Faulted
- Location: Eng Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG ADPT HEAT 2 CAUTION ILLUMINATED EN ROUTE. ICE PROTECTION WAS ON FOR 10 MIN BEFORE CAUTION ILLUMINATED. FL250 AT -22C. RETURNED TO FIELD LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND CB 115 VAC INK LIP HTR ENG 2 TRIPPED. SET CB. RAN BOTH ENGINESS FOR 20 MINS WITH HEATERS ON. CB STAYED SET. ENG ADPT HEAT 2 CAUTION DID NOT ILLUMINATE.REPLACED 3000-K4 RELAY FOR PRECAUTIONARY MEASURES IAW Q400 AMM TASK 20-30-16-960-801. RAN BOTH ENGS WITH HEATERS ON USING ICE ON S1X & S2X THERMOSTATS FOR ANOTHER 20 MINS & C/W OPS TEST OF ENG AIR INTAKE ADPT HEATER IAW AMM TASK 30-21-00-710-801. OPS TEST GOOD. CB STAYED SET & ENG ADPT HEAT 2 CAUTION DID NOT ILLUMINATE. RETURNED TO SERVICE.
